# SDR DALA12006270857

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,154 hours, 80,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS OUTER EDGE DAMAGE, WEAR, GOUGES, AND BENDS.  DAMAGE ON FWD LWR CARGO DOOR OUTER SKIN FOUND TO BE OUT OF LIMITS IAW MD-88 SRM 52-01 PG 6.  PERFORMED PRI 505976-14 REV O, ACCOMPLISHED ER/A 505976-14 REV ORIGINAL AT FWD CARGO DOOR OUTER SKIN ON THE FWD END LOWER SIDE OF P/N 5910141-129 SKIN.
